# SDR SOKF20181116009

- Difficulty date: November 12, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N683TA
- Make and model: Airbus A320-233
- Aircraft serial: 4906
- Aircraft time: 24,340 hours, 10,662 cycles
- Engine: Iae V2527EA5
- Engine time: 36,180 hours, 14,159 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM LIM TO CUZ THE AIRCRAFT RETURN TO LIM DUE TO ECAM WARNING MESSAGE NAV GPS 1 FAULTGPS 1. AT LIM STATION TRANSFERRED TO DMI PAGE 06571 ITEM 2 IAW MEL 34-58-01 CAT C AND RNP-AR OPERATION PROHIBITED. THE AIRCRAFT RETURN TO NORMAL OPERATION.
